Black poop is often caused by taking iron tablets. However, other substances that can cause black poop are :
- Black Liquorice
- Bismuth (Pepto-bismol)
- Foods that are dark blue, black or green
If you have not been taking any of the above lately, you need to see a doctor as it could indicate a bleed in the gastrointestinal tract or it could be an indication of a bleeding ulcer, among other things, so it is best to rule that out.
As for hard poop, that is usually an indication of constipation and if you had blood mixed in your stools this would be fairly common as straining to pass stool can cause this.
However, it would not then be black, it would clearly be seen as normal poop and blood.
Hopefully, there will be a simple reason for your condition (such as a multi-vitamin containing iron) but if not, keep pressing for a medical explanation, the kind of problems mentioned above are best treated early - as delaying treatment can cause serious complications.